# SDR SCNA20201116246

- Difficulty date: October 23, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO DOOR SILL WEB HAS CORROSION STA 787-847, RBL 24.  BLENDED AREA L 4.0" X W 1.10" X D .080", IAW SRM 51-16-02-0G-0.  FOUND TO BE OUT OF LIMITS, IAW SRM 53-60-15-1A-1 FIG 103 DETAIL D.  REMOVED SILL WEB, IAW SRM 51-10-02-0G-0.  INSTALLED NEW WEB P/O 804606/1, IAW SRM 51-10-02-0G-0 AND BOEING DWG 146A8340 REV A.
